m+Medelevator.RU
← Поиск публикаций
Multiple sclerosis and related disorders · 2020

Rebound after discontinuation of teriflunomide in patients with multiple sclerosis: 2 case reports.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Fuerte-Hortigón A, López Ruiz R, Hiraldo Jdg, Sánchez Fernández F, Dotor García-Soto J, Páramo María Dolores, Ruiz-Peña J L, Navarro-Mascarell G, Eichau S

Аннотация

Teriflunomide is an oral first-line disease modifying treatment (DMT) for patients with relapsing-remitting multiple sclerosis (RRMS). It can take up to two years to achieve systemic clearance of teriflunomide to an acceptable level, but this washout period may be accelerated by administration of cholestyramine. Relapse of multiple sclerosis (MS) during washout of teriflunomide or other first-line DMT is not as common. We report two patients with RRMS who experienced a relapse after the accelerated elimination period (AEP) of teriflunomide and confirmation of negative plasmatic levels (<0.02 µg/ml). In cases of risk of MS activity, we should not wait for teriflunomide negative plasmatic levels confirmation before starting the next DMT to reduce the risk of relapse.

Предметные рубрики MeSH